1
 
Author: Sorting First Post on Top ↑ Message:
 
ON2VICTORY is the moderator for this forum.
 
ATHENA1966's Photo ATHENA1966 Posts: 2,423
8/28/14 10:33 A

My SparkPage
Send Private Message
Reply
I just went through the same thing. It took a couple of weeks for those hyperthyroid symptoms to improve. It will take about 6 weeks for your labs to reflect the change. As much as I hate hypothyroid symptoms, I think hyper is worse.

“Go confidently in the direction of your dreams.
Live the life you have imagined.”
~ Henry David Thoreau


“The only thing that stands between a person and what they want in life is the will to try it and the faith to believe it is possible.”
-Rich DeVos


 current weight: 144.0 
 
164
156
148
140
132
JO88BAKO's Photo JO88BAKO SparkPoints: (163,205)
Fitness Minutes: (98,260)
Posts: 7,202
8/26/14 10:52 P

My SparkPage
Send Private Message
Reply
good question. I've only been on it a couple months

Nancy from Iowa and
North Carolina

God
Family & Friends
North Carolina Beach

Proud member of Onyx Outlaws BLC15, BLC 16, BLC 17
Proud co-captain of Onyx Outlaws BLC 18, BLC 19
BLC 20, BLC 21, BLC 22
, BLC23 BLC 24




 Pounds lost: 8.0 
 
0
16
32
48
64
ETHELMERZ SparkPoints: (84,667)
Fitness Minutes: (65,160)
Posts: 3,985
8/26/14 3:37 P

Send Private Message
Reply
When I lost weight while using that thyroid med, I had to quit taking it, period, didn't get a Lower Dose. Felt fine for several years, till the weight went back up and went back on the thyroid med. But I just didn't take it anymore after weight loss.

Plan for tomorrow, but enjoy the heck out of today.


AZULVIOLETA6's Photo AZULVIOLETA6 SparkPoints: (58,232)
Fitness Minutes: (68,328)
Posts: 2,770
8/26/14 3:33 P

Online Now  • )) My SparkPage
Send Private Message
Reply
I would give it at least two weeks, but that's just a guess based on my own experience with metabolic issues.

I agree that your pharmacist is a good resource for this kind of question. I would suggest that you call your pharmacist now for details and get back in touch with your doctor if these things are still bothering you in a couple of weeks.

Dances: salsa (standard/LA), casino, rueda de casino, cumbia Colombiana, bachata, mambo, cha-cha-chá, merengue, reggaetón.

Currently learning: Mexican cumbia, danzón, Cuban rumba

Dances to Learn in the future: flamenco, tango Argentino, samba, belly dancing, bhangra, ballroom rumba


 current weight: 212.0 
 
300
272.5
245
217.5
190
JANIEWWJD's Photo JANIEWWJD SparkPoints: (223,778)
Fitness Minutes: (197,920)
Posts: 6,925
8/25/14 11:17 P

My SparkPage
Send Private Message
Reply
Keep in touch with your doctor. You're doing great!

Janie Garcia Moreno

"WITH GOD ALL THINGS ARE POSSIBLE"

"PRAYER CHANGES THINGS"

"NEVER PUT A QUESTION MARK WHERE GOD HAS PUT A PERIOD!"

"WHAT THE MIND CAN CONCEIVE AND BELIEVE, IT CAN ACHIEVE!"


 current weight: 120.0 
 
145
138.75
132.5
126.25
120
LADYSTARWIND's Photo LADYSTARWIND SparkPoints: (22,069)
Fitness Minutes: (18,421)
Posts: 1,242
8/25/14 9:25 P

My SparkPage
Send Private Message
Reply
I'm not a pharmacist....but I do know that they usually increase Thyroid drugs dosage slowly...changing only every two to three weeks. So I would reasonably expect it might take two to three weeks for the drug effects to clear.... I'd suggest you give your pharmacy a call, and ask them what the half-life, or clearance time is!
patti

PS...congrats on your weight loss leading to less drug needed!!

"Its not the Mountain ahead that wears you out, but the grain of sand in your shoe..."


 Pounds lost: 0.0 
 
0
2.5
5
7.5
10
PSCHIAVONE2's Photo PSCHIAVONE2 SparkPoints: (18,063)
Fitness Minutes: (11,480)
Posts: 512
8/25/14 5:21 P

My SparkPage
Send Private Message
Reply
I have been taking Levothyroxine for over 10 years now. I never had a problem with dose until just a few weeks back. As soon as I got down to 155 pounds, I noticed that I was flush all the time, sweating all night long, hot all the time, and my muscles started twitching all the time. I called the doctor and they gave me a blood test that confirmed that my dose is too high. After a week these symptoms are still with me. My doctor told me to be patient. Anyone know how long it should take to get rid of the symptoms after starting a lower dose?

Weight is the result of what you have been doing for the past week.


 Pounds lost: 22.6 
 
0
8
16
24
32
Page: 1 of (1)  

Report Innappropriate Post

Other SparkPeople Cafe Topics:

Topics: Last Post:
Got up early in the morning 5/1/2014 11:08:54 PM
Wearing Makeup 8/3/2014 4:12:07 PM
Just simply "doing it" the better way to go? 4/29/2014 3:44:22 PM
Is BMI an accurate judge of health? 8/9/2014 12:29:50 PM
What is your weekend workout plan? 8/4/2014 12:09:15 PM

Thread URL: http://www.sparkpeople.com/myspark/messageboard.asp?imboard=1&imparent=34334348

Review our Community Guidelines





Diet Resources: muscle milk recovery drink | post exercise recovery drink | best muscle recovery drink